# SDR C2XA05IA094

- Difficulty date: July 23, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N12957
- Make and model: Emb EMB-145
- Aircraft serial: 145080
- Aircraft time: 16,294 hours, 12,003 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Part serial: 18363
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, THE RIGHT FORWARD EXTERNAL EMERGENCY EXIT LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NUMBER TWO EMERGENCY LIGHT POWER SUPPLY, OPERATIONALLY TESTED WITHOUT DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
